American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Steve Smale and Ding-Xuan Zhou. Shannon sampling and function reconstruction from point values. Bull. Amer. Math. Soc. 41 (2004) 279-305. MR 2058288.
Abstract, references, and article information   
View Article: PDF

[2] Nimrod Megiddo. A good algorithm for lexicographically optimal flows in multi-terminal networks. Bull. Amer. Math. Soc. 83 (1977) 407-409. MR 0432205.
Abstract, references, and article information   
View Article: PDF

[3] R. J. Duffin. Some problems of mathematics and science. Bull. Amer. Math. Soc. 80 (1974) 1053-1070. MR 0359436.
Abstract, references, and article information   
View Article: PDF

[4] Robert E. Bixby. The minimum number of edges and vertices in a graph with edge connectivity $n$ and $m$ $n$-bonds. Bull. Amer. Math. Soc. 80 (1974) 700-704. MR 0392668.
Abstract, references, and article information   
View Article: PDF

[5] Harley Flanders. Infinite resistive networks. Bull. Amer. Math. Soc. 77 (1971) 564. MR 0280278.
Abstract, references, and article information   
View Article: PDF

[6] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1